MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TMX NFRS STARTERMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results accompanied by symptoms.The customer is concerned with tests results from results obtained of 231mg/dl.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of diarrhea ns stomach pain.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call a back to back blood test was performed by the customer and produced test results of 231mg/dl fasting using true metrix meter.The test strip lot manufacturer¿s expiration date is 10/31/2021 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2021: h6: updated fda's method, result, and conclusion codes.H10: products were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10802735
Report Number1000113657-2020-00813
Device Sequence Number11044145
Product Code NBW
UDI-Device Identifier00021292006075
UDI-Public(01)00021292006075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2021
Device Model NumberKIT, TMX NFRS STARTERMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberZX4006S
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/12/2020
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;